MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Defective Component (2292); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer rn was accessing portacath, opened a bard kit to use.When she peeled the backing of the adhesive dressing, two rns noticed a white spot on the inside of the dressing/sticky side.A new dressing was opened.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.He complaint of material deformation found along the dressing is confirmed, but the exact cause could not be determined.One adhesive dressing was returned for evaluation.An initial visual observation showed no obvious use residues throughout the returned dressing.The backing was observed to be attached to the back of the device.A small bubble in the clear section of the dressing was circled in pink.A microscopic observation revealed the small bubble appeared to be circular with a clearly defined indentation around the bubble.The backing of the device was peeled back to observe the color of the bubble.The bubble appeared white due to the wrinkling of what appeared to be the clear portion of the device.The bubble was observed to be deformation of the clear portion of the device.Because the device was returned opened but a bubble could be observed on the dressing, the complaint of deformation found on the device is confirmed, but the root cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
SAFESTEP PORT ACCESS KIT 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19288299
Report Number3006260740-2024-02280
Device Sequence Number8739634
Product Code FPA
UDI-Device Identifier00801741085529
UDI-Public(01)00801741085529
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberPA-0031
Device Lot NumberREHW1998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown